Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

7 year old is losing hair near the crown, a bald patch, raised scalp. Any ideas ?

Hi my 7 year old son is loosing his hair..his hair is thining by his crown and a bald patch..he is healthy and eats a well balanced diet . It also seems like the scalp is raised but I m not sure if that s is just the shape of his head? He also say it feels tingly when I touch the raised area.He has been referred to see a pediatrician but if you could shed some light on what it might be I would really appreciate it.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..zoe.. at the age of seven, balding will never occur, its a disease of age old.. this a growing age and less chances of balding.. the child need to clinically examined to find out other cause of hair fall.., good nutrition will always improve hair growth.. consult a dermatologist..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor